×

zbMATH — the first resource for mathematics

Algèbres de Hadamard. (French) Zbl 0206.33203

MSC:
13F25 Formal power series rings
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BENZAGHOU (Benali) . - Sur l’algèbre de Hadamard des fractions rationnelles , Séminaire Delange-Pisot-Poitou : Théorie des nombres, 9e année, 1967 - 1968 , n^\circ 15, 16 p. Numdam | Zbl 0196.06601 · Zbl 0196.06601 · numdam:SDPP_1967-1968__9_2_A1_0 · eudml:110711
[2] BENZAGHOU (Benali) . - Sur le quotient de Hadamard de deux fractions rationnelles , Séminaire Delange-Pisot-Poitou : Théorie des nombres, 10e année, 1968 - 1969 , n^\circ 1, 14 p. Numdam | Zbl 0215.08001 · Zbl 0215.08001 · numdam:SDPP_1968-1969__10_1_A1_0 · eudml:110723
[3] BENZAGHOU (Benali) . - Anneaux de Fatou , Séminaire Delange-Pisot-Poitou : Théorie des nombres, 10e année, 1968 - 1969 , n^\circ 9, 8 p. Numdam | Zbl 0256.13013 · Zbl 0256.13013 · numdam:SDPP_1968-1969__10_1_A9_0 · eudml:110731
[4] BENZAGHOU (Benali) . - Algèbres de Hadamard , Séminaire Dubreil-Pisot : Algèbre et théorie des nombres, 22e année, 1968 - 1969 , n^\circ 13, 13 p. Numdam | Zbl 0215.07904 · Zbl 0215.07904 · numdam:SD_1968-1969__22_2_A1_0 · eudml:111374
[5] BENZAGHOU (Benali) . - Sur l’algèbre des fractions rationnelles de Hadamard , C. R. Acad. Sc., Série A, t. 166, 1968 , p. 652-654. Zbl 0169.36702 · Zbl 0169.36702
[6] BENZAGHOU (Benali) . - Sur le quotient de Hadamard de deux fractions rationnelles , C. R. Acad. Sc., Série A, t. 267, 1968 , p. 212-214. Zbl 0159.05401 · Zbl 0159.05401
[7] BENZAGHOU (Benali) . - Sur les suites d’unités algébriques vérifiant une relation de récurrence linéaire , C. R. Acad. Sc., Série A, t. 267, 1968 , p. 913-915. Zbl 0169.06302 · Zbl 0169.06302
[8] BERSTEL (Jean) . - Une application d’un théorème de Mahler aux propriétés arithmétiques des coefficients des séries rationnelles , C. R. Acad. Sc., Série A, t. 266, 1968 , p. 693-695. Zbl 0174.07607 · Zbl 0174.07607
[9] BOURBAKI (Nicolas) . - Algèbre commutative . Chap. 6 : Valuations. - Paris, Hermann, 1964 (Act. scient. et ind., 1308 ; Bourbaki, 30). Zbl 0205.34302 · Zbl 0205.34302
[10] BUCK (R. C.) . - A class of entire functions , Duke math. J., t. 13, 1946 , p. 541-559. Article | MR 8,371d | Zbl 0060.22405 · Zbl 0060.22405 · doi:10.1215/S0012-7094-46-01346-4 · minidml.mathdoc.fr
[11] CANTOR (D. G.) . - On arithmetic properties of coefficients of rational functions , Pacific J. of Math., t. 15, 1965 , p. 55-58. Article | MR 31 #1245 | Zbl 0125.28402 · Zbl 0125.28402 · doi:10.2140/pjm.1965.15.55 · minidml.mathdoc.fr
[12] CANTOR (D. G.) . - Irrational power series , Koninkl. Nederl. Akad. van Wet., Proc., Séries A, t. 68, 1965 , p. 777-786 ; Indagationes Math., t. 27, 1965 . Zbl 0168.03804 · Zbl 0168.03804
[13] CASSELS (J. W. S.) . - An introduction to diophantine approximation . - Cambridge, at the University Press, 1957 (Cambridge Tracts in Mathematics and mathematical Physics, 45). MR 19,396h | Zbl 0077.04801 · Zbl 0077.04801
[14] DRESS (François) . - Familles de séries formelles et ensembles de nombres algébriques , Ann. scient. Éc. Norm. Sup., 4e série, t. 1, 1969 , p. 1-44 (Thèse Sc. math. Paris, 1968 ). Numdam | Zbl 0199.08205 · Zbl 0199.08205 · numdam:ASENS_1968_4_1_1_1_0 · eudml:81829
[15] FABER (Georg) . - Ueber die Fortsetzbarkeit gewisser Taylorscher Reihen , Math. Annalen, t. 57, 1903 , p. 369-388. Article | JFM 34.0432.01 · JFM 34.0432.01 · minidml.mathdoc.fr
[16] FATOU (P.) . - Séries trigonométriques et séries de Taylor , Acta Math., Uppsala, t. 30, 1906 , p. 335-400 (Thèse Sc. math. Paris, 1907 ). JFM 37.0283.01 · JFM 37.0283.01
[17] FUCHS (W. H. J.) . - Solution of a problem proposed by P. T. BATEMAN , Amer. math. Monthl., t. 57, 1950 , p. 114-115.
[18] JUNGEN (R.) . - Sur les séries de Taylor n’ayant que des singularités algébrico-logarithmiques sur leur cercle de convergence , Comment. math. Helvet., t. 3 1931 , p. 266-306 (Thèse Sc. math.). Zbl 0003.11901 | JFM 57.0373.03 · Zbl 0003.11901 · doi:10.1007/BF01601817 · eudml:138566
[19] HADAMARD (Jacques) . - Théorème sur les séries entières , Acta Math., Uppsala, t. 22, 1899 , p. 55-63. JFM 29.0210.02 · JFM 29.0210.02
[20] MAHLER (K.) . - On the Taylor coefficients of rational functions , Proc. Cambridge phil. Soc., t. 52, 1956 , p. 39-48. MR 17,597c | Zbl 0070.04004 · Zbl 0070.04004
[21] PATHIAUX (Geneviève) . - Algèbre de Hadamard de fractions rationnelles , C. R. Acad. Sc., Série A, t. 267, 1968 , p. 977-980. MR 39 #5508 | Zbl 0165.36502 · Zbl 0165.36502
[22] PISOT (Charles) . - La répartition modulo I et les nombres algébriques , Ann. Sc. norm. di Pisa, Série 2, t. 7, 1938 , p. 205-248 (Thèse Sc. math. Paris, 1938 ). Numdam | Zbl 0019.00703 | JFM 64.0994.01 · Zbl 0019.00703 · eudml:192880
[23] PISOT (Charles) . - Quelques aspects de la théorie des entiers algébriques . - Montréal, Les Presses de l’Université de Montréal, 1963 (Séminaire de Mathématiques supérieures. Été 1963 , 5). Zbl 0141.04701 · Zbl 0141.04701
[24] PISOT (Charles) . - Conférences données à l’Institut Fourier de Grenoble , 1959 (multigr.).
[25] PÓLYA (George) . - Arithmetische Eigenschaften der Reihenent-Wicklungen rationaler Funktionen , J. für reine and angev. Math., t. 151, 1921 , p. 1-31. JFM 47.0276.02 · JFM 47.0276.02
[26] PÓLYA (George) . - Ueber gewisse notwendige Determinantenkriterien für die Fortsetstbarkeit einer Potenzreihe , Math. Annalen, t. 99, 1928 , p. 687-706. JFM 54.0340.07 · JFM 54.0340.07
[27] SZEGO (G.) . - Ueber Potenzreihen mit endlich vielen verschiedenen Koeffizienten , Berlin. Bericht., 1922 , p. 88-91. JFM 48.0330.02 · JFM 48.0330.02
[28] WEYL (Hermann) . - Algebraic theory of numbers . - Princeton, Princeton University Press, 1940 (Annals of Mathematics Studies, 1). Zbl 0054.02002 | JFM 66.1210.02 · Zbl 0054.02002 · www.emis.de
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.